# SDR P5CA0000212

- Difficulty date: June 23, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Aircraft time: 62,122 hours, 20,784 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UNDERSIDE PANEL 334KBL DELAMINATED.  REMOVED DAMAGE, REPLACED CORE, POTTED, APPLIED GLASS OVERLAYS AND APPLIED FINISH PER SRM 51-40-06.
